Conservation genetics of an endemic mountaintop salamander with an extremely limited range Journal Article


Authors: Bayer, C. S. O.; Sackman, A. M.; Bezold, K.; Cabe, P. R.; Marsh, D. M.
Article Title: Conservation genetics of an endemic mountaintop salamander with an extremely limited range
Journal Title: Conservation Genetics
Volume: 13
Issue: 2
ISSN: 1566-0621
Publisher: Springer Verlag (Green)  
Date Published: 2012
Start Page: 443
End Page: 454
DOI/URL:
SHERPA: Green
W&L Authors
  1. Marsh, David
    22 Marsh
  2. Bezold, Kelly
    5 Bezold
  3. Cabe, Paul
    14 Cabe